# SDR DALA2025042403215

- Difficulty date: April 22, 2025
- Submitted: April 24, 2025
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 99,182 hours, 42,520 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Incorrect
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 684 1L DOOR NOT ARMING CORRECTLY W/ LIGHT. CORRECTIVE ACTION: RE-SECURED GIRT BAR AT 1L. DOOR ARMS NML. REF B757 AMM 52-11. (7036362)
